# SDR SWAA2022121682387

- Difficulty date: December 16, 2022
- Submitted: December 16, 2022
- Operation: Air carrier
- Aircraft: N919WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36625
- Aircraft time: 48,099 hours, 28,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FOR THE FOLLOWING BATTERY PACKS FAILED BLEED DOWN. M1670,  M1671, M1672,  M1673, M1674, M1675, M1668, AND M1669.   R & R THE  BATTERY PACKS IAW AMM 33-51-06
